The Annals of Mathematical Statistics

Polynomial Expansions of Bivariate Distributions

G. K. Eagleson

Full-text: Open access

Article information

Source
Ann. Math. Statist., Volume 35, Number 3 (1964), 1208-1215.

Dates
First available in Project Euclid: 27 April 2007

Permanent link to this document
https://projecteuclid.org/euclid.aoms/1177703278

Digital Object Identifier
doi:10.1214/aoms/1177703278

Mathematical Reviews number (MathSciNet)
MR168055

Zentralblatt MATH identifier
0126.35402

JSTOR
links.jstor.org

Citation

Eagleson, G. K. Polynomial Expansions of Bivariate Distributions. Ann. Math. Statist. 35 (1964), no. 3, 1208--1215. doi:10.1214/aoms/1177703278. https://projecteuclid.org/euclid.aoms/1177703278


Export citation